# SDR CA120424004

- Difficulty date: April 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,399 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006163
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FOUND TO BE RUNNING ROUGH DURING POST MAINTENANCE GROUND RUN. MAGNETO REPLACED.
